<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2043</article-id>
      <title-group>
        <article-title>New results in bipolar controlled b-dislocated metric space and its applications for solving fractional differential equations</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Raturi</surname>
            <given-names>Akriti</given-names>
          </name>
          <aff>Department of Mathematics, Gharuan, Chandigarh University, Mohali, Punjab, 140301, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Chandel</surname>
            <given-names>Saijal</given-names>
          </name>
          <aff>Department of Mathematics, Gharuan, Chandigarh University, Mohali, Punjab, 140301, India</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>8</issue>
      <fpage>1797</fpage>
      <lpage>1803</lpage>
      <pub-date date-type="pub">
        <day>16</day>
        <month>12</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>In this paper, a fixed point theorem is proved in bipolar controlled b dislocated metric space first time. Also, the findings of this result are applied to Caputo Fractional Differential Equation for finding its unique solution. Additionally, the example is provided to support the finding, which illustrate that the proved result is very simple and efficient.</p>
      </abstract>
      <kwd-group>
        <kwd>Bipolar controlled metric space</kwd>
        <kwd>b-dislocated metric space</kwd>
        <kwd>Bipolar controlled b-dislocated metric space</kwd>
        <kwd>Bisequence</kwd>
        <kwd>Cauchy Bisequence</kwd>
        <kwd>Biconvergent</kwd>
        <kwd>Unique Fixed Point</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
